Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3925
Title: A Remark on Long Range Effect for a System of Semilinear Wave Equations
Authors: Kubo, Hideo
Takaki, Motoharu
Keywords: system of semilinear wave equationsasymptotic behaviorlong range effect
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Hideo Kubo, Motoharu Takaki, "A Remark on Long Range Effect for a System of Semilinear Wave Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 111-123.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: In this paper we consider the Cauchy problem for a system of semilinear wave equations whose nonlinearity has long range effect on the solution. Such a result was obtained by Kubo, Kubota, and Sunagawa (Math. Ann. 335 (2006)) under the assumption that the initial data are radially symmetric. The aim of this paper is to remove the radial symmetricity of the initial data for typical cases of the nonlinearities.
URI: http://hdl.handle.net/10077/3925
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat 
KuboTakaki.pdf187.25 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

832
checked on Oct 15, 2018

Download(s)

352
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.